Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


anxious coz of lab results
Mar 31, 2012

hi i am poz guy , for last 3-4 yrs. taking med for last 1 and half year. viraday my labs nadir cd 316 vl 17900 july 2010

undetectable for one year

nov 2011...cd 612...vl 5500 jan 2012.. cd 741.. vl 53600 wot is wrong with me and my meds. i never missed a single dose what can be bext option for me..(m from india) m i going to die..and my life expentancy is now no more good thanks

Response from Dr. Young

Hello and thanks for posting from India.

Your viral load tests are concerning, since your adherent to your medications, this raises the possibility of treatment failure and emerging drug resistance.

Sometimes the viral load test is in error, so I like to repeat the test. The next steps are to confirm the latest detectable viral load and (if available) to obtain HIV drug resistance testing. The resistance tests can be used to determine what the next treatment regimen should be.

You should be able to have viral suppression with a second-line treatment. Most would utilize a regimen containing a boosted protease inhibitor following resistance to an efavirenz-base treatment like Viraday (Atripla).

I hope that's helpful, BY



Previous
rapid viral load drop on meds
Next
HIV positiv - now got a Gonorrhoe Infection

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement